CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
furtherresultsonlimitationsofsampleddatafeedback 期刊论文
journalofsystemsscienceandcomplexity, 2014, 卷号: 27, 期号: 5, 页码: 817
Authors:  Ren Jingli;  Cheng Zhibo;  Guo Lei
Favorite  |  View/Download:35/0  |  Submit date:2020/01/10
Further results on limitations of sampled-data feedback 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2014, 卷号: 27, 期号: 5, 页码: 817-835
Authors:  Ren Jingli;  Cheng Zhibo;  Guo Lei
Favorite  |  View/Download:23/0  |  Submit date:2021/01/14
UNCERTAIN SYSTEMS  CAPABILITY  STABILIZATION  Sampled-data feedback  stabilization  uncertain nonlinear systems  
Discrete non-linear inequalities and applications to boundary value problems 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2006, 卷号: 319, 期号: 2, 页码: 708-724
Authors:  Cheung, Wing-Sum;  Ren, Jingli
Favorite  |  View/Download:32/0  |  Submit date:2018/07/30
discrete Gronwall-Bellman-Ou-Lang-type inequalities  boundary value problems  
Positive solutions of second-order singular boundary value problem with a Laplace-like operator 期刊论文
JOURNAL OF INEQUALITIES AND APPLICATIONS, 2005, 期号: 3, 页码: 14
Authors:  Ren, Jingli;  Ge, Weigao
Favorite  |  View/Download:42/0  |  Submit date:2018/07/30
existenceofthreepositivesolutionsforquasilinearboundaryvalueproblem 期刊论文
actamathematicaeapplicataesinica, 2005, 卷号: 021, 期号: 003, 页码: 353
Authors:  Ren Jingli;  Ge Weigao;  Ren Baoxian
Favorite  |  View/Download:33/0  |  Submit date:2020/01/10
一类离散m点边值问题正解的存在性与多重性 期刊论文
系统科学与数学, 2005, 卷号: 025, 期号: 001, 页码: 78
Authors:  任景莉;  任保献
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
一类二阶泛函微分方程周期解存在性问题 期刊论文
数学学报, 2004, 卷号: 047, 期号: 003, 页码: 569
Authors:  任景莉;  葛渭高
Favorite  |  View/Download:43/0  |  Submit date:2020/01/10